Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:1996:10.1142/S0218202596000158,
author = {Degond, P and LucquinDesreux, B},
doi = {10.1142/S0218202596000158},
journal = {MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES},
pages = {405--436},
title = {The asymptotics of collision operators for two species of particles of disparate masses},
url = {http://dx.doi.org/10.1142/S0218202596000158},
volume = {6},
year = {1996}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - LucquinDesreux,B
DO - 10.1142/S0218202596000158
EP - 436
PY - 1996///
SN - 0218-2025
SP - 405
TI - The asymptotics of collision operators for two species of particles of disparate masses
T2 - MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
UR - http://dx.doi.org/10.1142/S0218202596000158
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1996UM47500007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 6
ER -